# SDR FDEA201607242609

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 75,750 hours, 16,394 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Part number: 4059011911
- Part serial: 91080424
- Condition: Faulty
- Location: Cockpit
- Part time: 39,100 hours, 9,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, PASSING 8,000 FT, WE HAD THE FOLLOWING ALERTS: LVL 2, GEN LOAD HI, LVL 1, BUS AC 1 OFF, BUS AC 2 OFF, BUS AC 3 OFF, SEL LSAS ROB OFF, GALLEY BUS OFF, SEL FUEL SYS MANUAL.  THE SD SHOWED THE ASSOCIATED BUSSES OFF WITH ADG, EMERGENCY BUSSES AND DC BUSSES GREEN.  THE  OVERHEAD PANEL HAD NO ABNORMAL INDICATIONS.  QRH COMPLIED WITH FOR EACH ALERT.  SYSTEM COMPONENTS ASSOCIATED WITH THE AC BUSSES APPEARED TO WORK.  REPLACED NR 3 DEU, REF AMM 31-61-02-4, CONFIRMED CONFIG CODE, REF AMM 31-61-00-2, AND SOFTWARE  MATCHED DEU 1 AND DEU 2, REF AMM 31-61-02-3.  PERFORMED REQUIRED RVSM TEST REF AMM 34-10-00-2, TABLE 1.  ALL TESTS PASSED.
